# SDR HNAA2015073100248

- Difficulty date: July 31, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 53,948 hours, 61,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1155591
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY LIGHT BASE IS BROKEN.  REMOVED SCREWS, R & R LIGHT ASSY, AT SAID LOCATION, REINSTALLED SCREWS.  OPS CHECKED GOOD.
